# SDR DL73S040969

- Difficulty date: October 15, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N377DL
- Make and model: Boeing 737247
- Aircraft serial: 23604
- Aircraft time: 45,322 hours, 35,800 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Unserviceable
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT CHECK FWD CABIN EMERGENCY LIGHTS FAILED TO TEST.  FOUND ONE BAD FUSE IN FWD BATTERY RACK.  REPLACED SAME. CHECKS OK
